# SDR REXA98066

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 685
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Inverter
- Part number: LT52A
- Condition: Failed
- Location: Left
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT BURNING SMELL AND SMOKE IN COCKPIT ON SHORT FINAL.  SMOKE STOPPED AFTER LANDING, BUT THE HOT SMELL CONTINUED.  FOUND INVERTOR UNDER CAPTAINS SEAT FOR FO'S INSTRUMENT LIGHTS SMOKED.  REMOVED AND REPLACED INVERTOR.  (M)
